# SDR SWI2024F00425

- Difficulty date: April 4, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 913-927
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LOWER EXTERNAL FUSELAGE IN BETWEEN FS 913 JUST FWD OF FS 927 THERE IS A DEEP SCREW GOUGE ON FUSELAGE SKIN.(MARKED) AT STR27 MX# 28040473   (C-CHECK RO 5/28/2024)   REPAIRED AIRCRAFT LOWER EXTERNAL FUSELAGE SKIN BETWEEN FS 913 JUST FWD OF FS 927 REF REO 690-53-51-406 REV-- DATED 2024-04-22 AND REO 670-53-00-290 REV-F DATED 2019/04/26, COMPLIED WITH 51-900-1002-SKY, LEAK CHECK GOOD.
